# SDR DL75K040148

- Difficulty date: February 10, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 11,318 hours, 5,148 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHT INOP AT 31D DURING TEST.  FOUND PIN PUSHED BACK IN CONNECTOR FOR SEAT HARNESS.  SECURED SAME LIGHT, CHECKS GOOD.
